# SDR SIMA200300801

- Difficulty date: January 3, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CENTER SECTION OF THE FORWARD DIGITAL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED DAMAGED SECTION OF THE FORWARD DIGITAL BY CUT OUT.  FABRICATED A REPLACEMENT FORWARD DIGITAL CENTER SECTION, TWO DOUBLERS AND SHIMS.  REPAIR DONE IAW EMB 145 (SRM 145/1142, REV 20) 53-21-10 PARA 4, AND STANDARD SRM PRACTICES.  (M)
